# SDR VNAA202311230010

- Difficulty date: October 31, 2023
- Submitted: November 23, 2023
- Operation: Air carrier
- Aircraft: N559NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15343
- Aircraft time: 20,512 hours, 18,299 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670313724
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND FASTENERS ABOVE STGR 26RH AND BTW FS364.00 - FS349.00 AT AVIONIC COMPARTMENT DOOR SURROUND STRUCTURE.    STRINGER 26R BTW FS364.00 - FS349.00 AT AVIONIC COMPARTMENT DOOR SURROUND STRUCTURE WAS REPLACED PER CRJ900 SRM 51-42-06-001-A01 AND CRJ900 SRM 51-42-21-001-001-A01.
